Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 23, 2012, 6:18 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 6:18 PM EDT (22:18 UTC)
- Expired
- Mar 23, 2012, 7:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 37 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
100 WUUS52 KJAX 232218 SVRJAX FLC089-GAC039-232300- /O.NEW.KJAX.SV.W.0027.120323T2218Z-120323T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 618 PM EDT FRI MAR 23 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 700 PM EDT * AT 618 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HILLIARD...AND MOVING NORTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS FERRY AND KINGSLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3094 8177 3076 8161 3063 8191 3075 8198 TIME...MOT...LOC 2218Z 238DEG 9KT 3075 8187 $$ PETERSON
1 follow-up statement
865 WWUS52 KJAX 232251 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 651 PM EDT FRI MAR 23 2012 FLC089-GAC039-232301- /O.EXP.KJAX.SV.W.0027.000000T0000Z-120323T2300Z/ CAMDEN GA-NASSAU FL- 651 PM EDT FRI MAR 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NASSAU AND SOUTHWESTERN CAMDEN COUNTIES WILL EXPIRE AT 700 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3094 8177 3076 8161 3063 8191 3075 8198 TIME...MOT...LOC 2251Z 238DEG 9KT 3079 8179 $$ PETERSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:41 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 23, 2:41 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT FRI MAR 23 2012 .NEAR TERM... ISOLATED TO SCT CONVECTION WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS...WITH POSSIBLE NMRS SHOWERS AND SCT TSTMS OVER INLAND SE GA BY 21Z-00Z AS A SHORTWAVE TROUGH SHOWN BY NUMERICAL GUIDANCE MOVES THROUGH SE GA. TEMPS HAVE REACHED THE MID 80S OVER A SIZABLE PORTION OF THE AREA AND DEWPOINTS HAVE BEEN KNOCKED DOWN BY THE DEEPER MIXING AS NOTED BY SOME DEWPOINTS IN THE UPPER 50S TO NEAR 60 IN OVER A FEW NE FL ZONES. RECORD HIGH TEMP POSSIBLE AT ALMA WHERE CURRENT RECORD STANDS AT 85 DEG (FROM 2011). AN ISOLD STRONG STORM CANNOT BE RULED OUT BASED ON INSTABILITY OF 1500-2000J/KG...THROUGH ABOUT 8 PM THIS EVENING. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ALTHOUGH MOST CONVECTION WILL DISSIPATE SHORTLY AFTER SUNSET...THE ARRIVAL OF MID LEVEL SHORT WAVE ENERGY IS EXPECTED TO KEEP SOME CONVECTION GOING THROUGH THE NIGHT. SHORT WAVE ENERGY IN ADDITION TO THE APPROACH OF A COLD FRONT WILL ACT TO INCREASE CONVECTION SATURDAY AFTERNOON...ESPECIALLY ACROSS SE GA WHERE THE BETTER DYNAMICS WILL BE FOCUSED. THIS UPPER LOW WILL SLOWLY MOVE SOUTHEAST OF THE REGION THROUGH SUNDAY...CONTINUING TO INSPIRE CONVECTION INTO SUNDAY MORNING. A DRIER...AND SLIGHTLY COOLER AIRMASS WILL THEN SETTLE IN FOR THE START OF THE WEEK. HAVE STAYED CLOSE TO THE MAV GUIDANCE FOR TEMPS THIS PERIOD. && .LONG TERM /TUESDAY THROUGH FRIDAY/... HIGH PRESSURE RIDGE WILL MOVE TOWARD THE EAST COAST TUESDAY NIGHT AND OVER THE WESTERN ATLANTIC ON WEDNESDAY. THE REGION IS EXPECTED TO REMAIN DRY THROUGH MID WEEK...BUT WITH ONSHORE FLOW COULD NOT RULE OUT A FEW COASTAL SHOWERS WEDNESDAY. A TROUGH WILL SLIDE DOWN THE EAST COAST TOWARD THE REGION ON THURSDAY...WHICH COULD BRING A LITTLE BETTER CHANCE FOR SHOWERS...ALTHOUGH MOST OF THE ENERGY STAYS TO THE NORTHEAST. && .AVIATION... SCT-BKN CU NEAR 4-6 KFT EXPECTED THROUGH THE AFTN WITH LOCAL AREAS OF MVFR VSBY/CIG IN SHOWER OR POSSIBLE TSRA. DUE TO GENERALLY RAIN CHANCE PROBS OF LESS THAN 50% AT TAF SITES...HAVE USED ONLY VCTS OR TEMPO GROUP. TAF WILL LIKELY NEED REFINING IF A HIGHER COVERAGE OF SHRA AND TSRA DEVELOP. MOST OF THE CONVECTION SHOULD WANE AFTER 01Z... THOUGH SOME HIGHER CHANCES WILL LINGER OVER SE GA WHERE WILL CARRY VCSH LATE INTO THE NIGHT. BRIEF PERIOD OF MVFR VSBY POSSIBLE AT GNV EARLY SAT MORNING. AS FRONT APPROACHES THE REGION BY MIDDAY SAT...WENT WITH VCSH AND CB MENTION FOR NOW. && .MARINE... SLY FLOW INCREASES A BIT TONIGHT BUT MAY BE JUST BELOW SCEC CRITERIA FOR WINDS. WINDS SHIFT TO MORE SWLY AHEAD OF THE FRONT ON SAT WITH HEADLINES POSSIBLE THROUGH SUN MAINLY DUE TO WIND AS SWLY WINDS INCREASE. WINDS SHIFT TO WLY AND NW SUN BEHIND THE FRONTAL PASSAGE STILL AROUND 15-20 KT AT TIMES. MORE NLY FLOW ON MON AND THEN NE TUE BELOW 20 KT. RIP CURRENTS: MODERATE RISK FOR TODAY CONTS WITH ELY SWELLS OF ABOUT 3 FT PER LATEST BUOY REPORT AND PERIOD OF 8 SECONDS. ATTM...LOW RISK FOR SAT BUT SOME SWELL ACTION AND DECENT SURF STILL POSSIBLE FOR AREA BEACHES. && .PRELIMINARY POINT TEMPS/POPS... AMG 62 82 56 79 / 40 60 50 20 SSI 63 77 60 75 / 40 60 60 30 JAX 62 83 59 81 / 40 60 60 30 SGJ 66 81 63 78 / 30 60 50 30 GNV 61 83 60 80 / 30 50 50 20 OCF 61 85 61 83 / 30 40 50 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && STRUBLE/SHASHY
Hazardous weather outlook, Mar 23, 9:33 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 933 AM EDT FRI MAR 23 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-240930- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 933 AM EDT FRI MAR 23 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS TODAY... ...SCATTERED THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING... ...SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AND SATURDAY NIGHT... .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER INLAND AREAS THIS AFTERNOON AND EVENING. THE MAIN CONCERNS WITH ANY STORMS WILL BE LIGHTNING...GUSTY WINDS AND SMALL HAIL. STORM MOTION WILL BE TO THE EAST AT 5 TO 10 MPH. THERE WILL BE A MODERATE RISK OF RIP CURRENTS TODAY DUE TO ONSHORE WINDS AND EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL CROSS THE AREA SATURDAY AFTERNOON AND NIGHT. SOME OF THE STORMS COULD BECOME STRONG TO LOCALLY SEVERE...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS MAINLY OVER SOUTHEAST GEORGIA. BREEZY CONDITIONS WILL PREVAIL IN THE WAKE OF THE FRONT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 23, 5:30 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 530 PM EDT FRI MAR 23 2012 FLZ036-037-040-232215- ALACHUA-MARION-PUTNAM- 530 PM EDT FRI MAR 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME SOUTHEASTERN ALACHUA...EXTREME SOUTHWESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FORT MCCOY... STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FORT MCCOY THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2949 8192 2935 8186 2935 8208 2947 8213 TIME...MOT...LOC 2130Z 248DEG 2KT 2942 8200 PETERSON
Special weather statement, Mar 23, 5:40 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT FRI MAR 23 2012
GAZ135-232230-
APPLING-
540 PM EDT FRI MAR 23 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 630 PM EDT...
AT 540 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF PLANT HATCH...
MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS JUST EAST OF PLANT HATCH THROUGH 630 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8233 3194 8228 3191 8222 3191 8213
3189 8212 3190 8212 3190 8211 3186 8210
3179 8229 3194 8240 3195 8237
TIME...MOT...LOC 2140Z 238DEG 10KT 3191 8225
PETERSONSpecial weather statement, Mar 23, 5:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 549 PM EDT FRI MAR 23 2012 FLZ032-037-232230- CLAY-PUTNAM- 549 PM EDT FRI MAR 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 630 PM EDT... AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 10 MILES SOUTH OF PENNEY FARMS...OR 15 MILES NORTHEAST OF MELROSE...MOVING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS AND BOSTWICK THROUGH 630 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3005 8173 2978 8161 2972 8185 2986 8197 TIME...MOT...LOC 2149Z 233DEG 6KT 2984 8183 PETERSON
Special weather statement, Mar 23, 5:56 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 556 PM EDT FRI MAR 23 2012 FLZ024-025-232245- DUVAL-NASSAU- 556 PM EDT FRI MAR 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF NORMANDY...OR 8 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NORMANDY... JACKSONVILLE HEIGHTS...SAN MARCO...RIVERSIDE...RATLIFF...DOWNTOWN JACKSONVILLE...TALLYRAND...ARLINGTON AND JACKSONVILLE INTERNATIONAL AIRPORT THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3059 8170 3033 8157 3025 8179 3045 8196 TIME...MOT...LOC 2156Z 232DEG 11KT 3037 8177 PETERSON
Special weather statement, Mar 23, 6:00 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 PM EDT FRI MAR 23 2012 FLZ025-032-033-232245- CLAY-DUVAL-ST. JOHNS- 600 PM EDT FRI MAR 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY...EXTREME NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LAKESIDE...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MIDDLEBURG...ASBURY LAKE...LAKESIDE...DOCTORS INLET...BELLAIR AND ORANGE PARK THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3026 8173 3006 8165 3002 8191 3024 8197 TIME...MOT...LOC 2200Z 262DEG 9KT 3016 8185 PETERSON
Special weather statement, Mar 23, 6:03 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 PM EDT FRI MAR 23 2012 FLZ024-GAZ164>166-232245- CHARLTON-COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 603 PM EDT FRI MAR 23 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CHARLTON...SOUTHWESTERN CAMDEN AND NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HILLIARD...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD... CALLAHAN AND KINGS FERRY THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3093 8181 3063 8161 3046 8196 3079 8204 TIME...MOT...LOC 2203Z 252DEG 15KT 3070 8189 PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:02 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Mar 23, 3:41 PM EDT | Special Weather Statement | JAX | Union | 49 min |
| Mar 23, 3:46 PM EDT | Special Weather Statement | JAX | Columbia | 44 min |
| Mar 23, 4:01 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Mar 23, 4:54 PM EDT | Special Weather Statement | JAX | Baker | 51 min |
| Mar 23, 5:19 PM EDT | Special Weather Statement | JAX | Bradford | 41 min |
| Mar 23, 5:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Mar 23, 5:49 PM EDT | Special Weather Statement | JAX | Clay | 41 min |
| Mar 23, 5:56 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Mar 23, 6:00 PM EDT | Special Weather Statement | JAX | Clay | 45 min |
| Mar 23, 6:03 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Mar 23, 6:26 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Mar 23, 4:39 PM EDT | Special Weather Statement | JAX | Camden | 51 min |
| Mar 23, 5:22 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
| Mar 23, 5:40 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| Mar 23, 6:55 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| Mar 23, 7:38 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.